International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 587-593
Effectiveness of similar sets of polynomials of two complex variables in polycylinders and in Faber regions
Department of Mathematics, University of Assiut, Assiut 71516, Egypt
Received 16 November 1995; Revised 21 April 1997
Copyright © 1998 K. A. M. Sayyed and M. S. Metwally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the present paper we investigate the effectiveness of similar sets of polynomials of two
complex variables in polycylinder and in Faber regions of the four dimensional space .